T Nation

Minor Case of Gyno


#1

hey, new here to the TRT forum, but not to T-Nation or steroids.

anyway, i'm 38, 6'2", 280lbs and hypothroid, and have been since i got back from Iraq ('05). prior to that i was usually around 210, with close to single digit bodyfat most of the time...

i've had my testosterone checked several times since '05, as well as my vitamin D levels. according to the docs i had at the time, they were fine. however, i don't recall the numbers right now...

i've never noticed sexual issues before, but i have recently. also, a very minor case of gyno.

i also had a pretty extensive shoulder surgery a couple months ago, and am half wondering if i have opiod induced gyno, although i didn't use pain meds for more than a month.....

i dabbled with AAS and various supplements throughout the years, but always seemed to have good PCT and recovery. i have not used anything hormonal for at least 4 years, and was had my test checked since then. i did use Aromasin about a month ago to see if it would work for my gyno, and it did. in 10 days, it seemed to eliminate it, but it has since come back. i also seemed to have higher test levels at the time, and better sexual function. however, that's since gone back to where it was...

i have another surgery scheduled soon (related to my previous shoulder surgery), but i'm planning on following up with my doc to get my T (free, SHBG, etc), E2, thyroid and vitamin D levels checked again.... anything else specifically i need to ask, or go with the blood work and see where it takes me?


#2

apparently i missed all the stickies, and am surfing through them now…


#3

With no lab numbers it’s difficult to say but it sounds like it may be an issue with your T:E2 ratio. The test, being low and the E2, elevated, possibly due to excess body fat.

In Canada, they quickly eliminated pro-hormones of any kind but I did try one supplement blend called Zues a few years ago. I think the main ingredient was tribulus and it caused me to get painful nipples. Are you taking anything herbal?


#4

[quote]C27 H40 O3 wrote:
With no lab numbers it’s difficult to say but it sounds like it may be an issue with your T:E2 ratio. The test, being low and the E2, elevated, possibly due to excess body fat.

In Canada, they quickly eliminated pro-hormones of any kind but I did try one supplement blend called Zues a few years ago. I think the main ingredient was tribulus and it caused me to get painful nipples. Are you taking anything herbal? [/quote]

nothing hormonal…

just caffeine, ginkgo and ZMA (occasionally).